Periodic orbits and semiclassical quantization of dispersing billiards

    Research output: Contribution to journalArticle

    21 Citations (Scopus)

    Abstract

    Periodic orbits in a dispersing billiard system consisting of three circular arcs are studied numerically by using a partial coding rule together with an efficient method for enumerating periodic orbits on the real billiard plane. By examining several statistical measures, it is shown that the length spectrum and the stability exponents are highly uncorrelated. The validity of the semiclassical trace formula is also tested, and a remarkable agreement of the semiclassical and quantum density of states is obtained at least for about the lower 15 levels.

    Original languageEnglish
    Article number019
    Pages (from-to)4595-4611
    Number of pages17
    JournalJournal of Physics A: Mathematical and General
    Volume25
    Issue number17
    DOIs
    Publication statusPublished - 1992

      Fingerprint

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Physics and Astronomy(all)
    • Mathematical Physics

    Cite this